# SDR AALA202110012771

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737*
- Aircraft serial: 33224
- Aircraft time: 27,429 hours, 11,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD ENTRY DOOR DIFFICULT TO CLOSE. ADJUSTED ENTRY DOOR GUIDE ARM IAW B737NG AMM 52-11-00, OPS CHECK GOOD.
